# SDR HEEA0016718

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911HM
- Make and model: Bolkms BO105S
- Aircraft serial: S683
- System (JASC): 6400 · Tail Rotor System
- Part: Center Case
- Part number: 4638201003
- Condition: Worn
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BORE WORN, ACCY BORE WORN, NOZZLE RING BORE WORN.
